# SDR HALA2022052300101

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 47,682 hours, 7,554 cycles
- System (JASC): 2424 · AC Regulator
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  ELEC APU GEN FAULT ECAM //  PERFORMED BITE OF EPGS REF. AMM 24-41-00-740-801-A. FAULT CODE 242317 WAS CAPTURED. CTA(21XS)/GAPCU(40XG). USING TSM 24-20-00-810-999-A FOUND GAPCU INOP. REMOVED & REPLACED GAPCU REF. AMM 24-41-34. OPS CHECK GOOD. BITE TESTS PASSED. NO DEFECTS NOTED. OK FOR SVC. CONTROL UNIT, G OFF 33-2441-9-0001 S/N 04382 ON 33-2441-9-0001 S/N 07608
